IEEE - Institute of Electrical and Electronics Engineers, Inc. - Algorithms for solution of a class of stochastic games

1977 IEEE Conference on Decision and Control including the 16th Symposium on Adaptive Processes and A Special Symposium on Fuzzy Set Theory and Applications

Author(s): William A. Gruver ; Partha Dasgupta
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1977
Conference Location: New Orleans, LA, USA, USA
Conference Date: 7 December 1977
Page(s): 119 - 122
DOI: 10.1109/CDC.1977.271555
Regular:

This paper treats the computational solution of terminating stochastic games using concepts from deterministic matrix games and Markovian decision processes. The algorithms due to Shapley and... View More

Advertisement